# SDR C2XA10IA257

- Difficulty date: September 16, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 21,343 hours, 11,431 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: ST3002PTH
- Part serial: 2168
- Condition: Shorted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

IAH - DURING TAXI, PITOT 2 INOP ON EICAS ACCOMPAINED BY THE SMELL OF SOMETHING BURNING WITH NO SMOKE PRESENT. THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ANEMOMETRIC STATIC PORT, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
